# SDR 372PA0042

- Difficulty date: February 12, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 34,838 hours, 26,983 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SECTION OF EMERGENCY FLOOR PATH LIGHTING INOPERATIVE.  CLEANED AND DRIED WATER FROM TRACK AND CONTACTS.  OPS CHECKS NORMAL.
